# SDR CALA2025032003016

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R.H ELEVATOR HAS LIQUID INGRESS AT 180.5IN FROM I/B END, 10IN FR OM TRAILING EDGE. 1IN DIAMETER.  REPAIRED RH ELEVATOR 180.5 IN FROM I/B 10IN FROM T/E 1.5IN DIAME TER ZONE A IAW A320 SRM 55-21-11-300-005 CATEGORY A REPAIR
